MAUDE Adverse Event Report: AESCULAP AG AS UNIVATION XF FEMUR CEMENTED F4 LM; KNEE ENDOPROSTHESES

AESCULAP AG AS UNIVATION XF FEMUR CEMENTED F4 LM; KNEE ENDOPROSTHESES
Model Number NO188Z
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference code no165z, device name as univation xf tibia cemented t4, lm, serial number n/a, batch number 52231095, udi device identifier (b)(4), udi production identifier (b)(4), basic udi-di n/a, unit of use udi-di (b)(4), manufacturing date 2016-04-20.Ref.Code device name batch nr.No188z, as univation xf femur cemented f4 lm, 52235667.Nl473, univation f meniscal comp.T4 rm/lm 7mm, 52232908.Nx044, patella 3-pegs, p4 52316618.Np583r, threaded pin headless 3.2mm x 63mm, unknown.Investigation: no product at hand.Therefore an investigation at the product is not possible.Pictorial documentation: there are no pictures available.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are 2 similar complaints against the same lot number 52232908.(all registered as involved component).Explanation and rationale: in the light of the little information received and due the circumstance that we did not received the complained devices it is not possible to determine a root cause for the mentioned failure.Corrective action: for this topic (vega loosening) a product safety case (psc) was initiated.
 
Event or Problem Description
It was reported that there was an issue with knee components.As a result of having the product implanted the patient has experienced unknown claims, but it is known that it resulted in a revision surgery.The primary surgery occurred on (b)(6) 2016 and the revision surgery occurred on (b)(6) 2017.Cement used: zimmer palacos cement all available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference (b)(4).Involved components: no165z (tibial cemented t4 lm), no188z (femur cemented f4 lm), nl473 (pe insert t4 rm/lm 7mm), nx044 (universal patella p4), np583r (threaded pin, headless 3.2mmx63mm).Associated medwatches: 2916714-2020-00570, 2916714-2020-00572, 2916714-2020-00573, 2916714-2020-00574.

Brand Name
AS UNIVATION XF FEMUR CEMENTED F4 LM
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10813334
Report Number2916714-2020-00571
Device Sequence Number14488679
Product Code JWH
UDI-Device Identifier04046964053658
UDI-Public4046964053658
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberNO188Z
Device Catalogue NumberNO188Z
Device Lot Number52235667
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/18/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;